| Catalog Number |
04826876001 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tina-quant c-reactive protein iv results from the cobas 4000 c311 stand alone system.The initial result was <0.6 mg/l.The clinicians queried the initial low result as it did not correlate with the patient¿s clinical presentation or the previous day's high crp result.The repeat result was 123.6 mg/l.
Additional Manufacturer Narrative
The field service engineer found there were issues with the cell wash filling and the gear pump.He performed adjustments for the cell wash, blank water, and gear pump pressure.The investigation determined that the service actions resolved the issue.